# SDR GTIA2025060238936

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,873 hours, 23,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M11019
- Condition: Faulty
- Location: Zone 800
- Part time: 5,622 hours, 2,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SLIDE RAFT PASSENGER CREW DOOR 831 FWD GALLEY ARE I.A.W. TSM 25*-62-000-810-811-A DUE TO INTERNAL LIGHT FAULT -REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA I.A.W. AMM 25-62-44-400-007.
